# SDR AALA202110048242

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 54,266 hours, 34,075 cycles
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 321200M02
- Part serial: AK04060
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 42,510 hours, 19,413 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMEROUS MASTER WARNINGS WITH NO ECAM MESSAGE. REPLACED TRANSDUCER SPEED BRAKE CONTROL  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-92-14-000-01A AND TSM 27-94-00-810-811A.
